# SDR IPXA11568156

- Difficulty date: July 6, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Frame
- Condition: Chafed
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT APU DOOR FWD UPPER EDGE OF Z-FRAME IS CHAFED.  REPLACED Z-FRAME IAW SRM 51-40-02.
